# SDR DHL9974120C

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 4 SLAT LEADING EDGE EXTEIOR HAS FILLER MATERIAL IN DENT, 16 INCHES FROM OUTBD EDGE.  CUT OUT DAMAGED AREA, INSTALLED REPAIR PER SRM 57-30-3, 2 BY 2, 6 BY 6, N/R 1383.
